Quarterly  Journal of Mathematics and Computational Sciences (MCS) is an international peer-reviewed and open access journal aiming at providing a platform for researchers and practitioners in the fields of mathematical and computational sciences to find original research. The journal encourages researchers to submit their original and unpublished manuscripts that are not under review in any other journal to us. This journal accepts papers in areas of mathematical, computational sciences  and Computational Physics.

This journal is fully sponsored by Qom University of Technology.

Mathematics and Computational Sciences © 2020 by Qom University of Technology is licensed under Attribution 4.0 International

 The reviewing process is completely free of chargeMathematics and computational sciences is an open access journal.
        
   The reviewing process is completely free of charge.
Current Issue: Volume 5, Issue 1, March 2024, Pages 1-64 

Sensitivity analysis of Typhoid Fever model with Saturated Incidence rate.

Pages 1-12

10.30511/mcs.2023.1988295.1107

Kehinde Adekunle Bashiru; Mutairu Kayode Kolawole; Taiwo Adetola Ojurongbe; Mutiu Lawal Olaosebikan; Nureni Olawale Adeboye; Habeeb Abiodun Afolabi


ISC Grade           Q3

Publication Information

Publisher

Editor-in-Chief Associate Editor-in-Chief Executive Director Director-in-Charge
Frequency
Quarterly
Online ISSN

Indexing and Abstracting

Keywords Cloud